question-icon

What causes shortness of breath, shivering and elevated BMP?

default
Posted on Thu, 12 May 2016
Question: Hello,

I've been experiencing shortness of breath, shaky and with a 115 BPM it's going on and off and I've never seen this before normally is 60-75 BMP but for about a week or so now it's been 115 BMP even when I'm resting, and my hand are shaky! Please advise! Thank you in Advance
doctor
Answered by Dr. Ivo Ditah (51 minutes later)
Brief Answer:
THis could be anxiety, see your physician!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these symptoms that you have reported. They are suggestive of anxiety disorder which causes an increase in breathing, heart rate, blood pressure, sweating, etc. I will suggest that you follow up with a doctor for confirmation and start of treatment. Also, try to get relaxed, avoid alcohol, coffee and any illegal medications as these could be provoking and aggravating factors. Try and minimize stress in all aspects of your live as this only makes the symptoms worse.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3993 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes shortness of breath, shivering and elevated BMP?

Brief Answer: THis could be anxiety, see your physician! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these symptoms that you have reported. They are suggestive of anxiety disorder which causes an increase in breathing, heart rate, blood pressure, sweating, etc. I will suggest that you follow up with a doctor for confirmation and start of treatment. Also, try to get relaxed, avoid alcohol, coffee and any illegal medications as these could be provoking and aggravating factors. Try and minimize stress in all aspects of your live as this only makes the symptoms worse. I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.